Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 807486, 16 pages
http://dx.doi.org/10.5402/2011/807486
Research Article

A Mathematical Study of a Predator-Prey Dynamics with Disease in Predator

Department of Mathematics, Mahadevananda Mahavidyalaya, Monirampore, Barrackpore PO, Kol-120, India

Received 24 March 2011; Accepted 19 April 2011

Academic Editor: M. Langthjem

Copyright © 2011 Krishna pada Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a predator-prey model where parasitic infection is spread in only predator population. We work out the local stability analysis of equilibrium point by the help of basic reproduction numbers. We also analyze the community structure of model system by the help of ecological as well as disease basic reproduction numbers. We derive Hopf bifurcation condition and permanence and impermanence of model system. We perform a numerical experiment and observe that parasitic infection in predator population stabilizes predator-prey oscillations.